About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 670847, 8 pages
http://dx.doi.org/10.1155/2013/670847
Research Article

Analytical and Multishaped Solitary Wave Solutions for Extended Reduced Ostrovsky Equation

School of Mathematical and Computer Science, Wuhan Textile University, Wuhan 430200, China

Received 5 June 2013; Accepted 25 July 2013

Academic Editor: Santanu Saha Ray

Copyright © 2013 Ben-gong Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Ostrovsky, “Nonlinear internal waves in a rotating ocean,” Oceanology, vol. 18, pp. 119–125, 1978.
  2. Y. A. Stepanyants, “On stationary solutions of the reduced Ostrovsky equation: periodic waves, compactons and compound solitons,” Chaos, Solitons & Fractals, vol. 28, no. 1, pp. 193–204, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  3. E. J. Parkes, “Explicit solutions of the reduced Ostrovsky equation,” Chaos, Solitons & Fractals, vol. 31, no. 3, pp. 602–610, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. J. Parkes, “Periodic and solitary travelling-wave solutions of an extended reduced Ostrovsky equation,” SIGMA, vol. 4, article 053, pp. 1–17, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. P. Boyd, “Ostrovsky and Hunter's generic wave equation for weakly dispersive waves: matched asymptotic and pseudospectral study of the paraboloidal travelling waves (corner and near-corner waves),” European Journal of Applied Mathematics, vol. 16, no. 1, pp. 65–81, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  6. V. A. Vakhnenko, “Solitons in a nonlinear model medium,” Journal of Physics A, vol. 25, no. 15, pp. 4181–4187, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. O. Vakhnenko, “High-frequency soliton-like waves in a relaxing medium,” Journal of Mathematical Physics, vol. 40, no. 4, pp. 2011–2020, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. J. Morrison and E. J. Parkes, “The N-soliton solution of the modified generalised Vakhnenko equation (a new nonlinear evolution equation),” Chaos, Solitons & Fractals, vol. 16, no. 1, pp. 13–26, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Espinosa and J. Fujioka, “Hydrodynamic foundation and Painlevé analysis of Hirota-Satsuma-type equations,” Journal of the Physical Society of Japan, vol. 63, no. 4, pp. 1289–1294, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. J. Ablowitz, D. J. Kaup, A. C. Newell, and H. Segur, “The inverse scattering transform-Fourier analysis for nonlinear problems,” vol. 53, no. 4, pp. 249–315, 1974. View at Zentralblatt MATH · View at MathSciNet
  11. R. Hirota and J. Satsuma, “N-soliton solutions of model equations for shallow water waves,” vol. 40, no. 2, pp. 611–612, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. J. Morrison and E. J. Parkes, “The N-soliton solution of a generalised Vakhnenko equation,” Glasgow Mathematical Journal, vol. 43A, pp. 65–90, 2001, Integrable systems: linear and nonlinear dynamics (Islay, 1999). View at Publisher · View at Google Scholar · View at MathSciNet
  13. Y. Liu, Z. Li, and K. Wang, “Symbolic computation of exact solutions for a nonlinear evolution equation,” Chaos, Solitons & Fractals, vol. 31, no. 5, pp. 1173–1180, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Xie and J. Cai, “Exact compacton and generalized kink wave solutions of the extended reduced Ostrovsky equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 9-10, pp. 3561–3573, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. A. Stepanyants, “Solutions classification to the extended reduced Ostrovsky equation,” SIGMA, vol. 4, article 073, pp. 1–19, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Song, “Application of bifurcation method to the generalized Zakharov equations,” Abstract and Applied Analysis, vol. 2012, Article ID 308326, 8 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  17. M. Song, S. A. Bouthina, and A. Biswas, “Topological soliton solution and bifurcation analysis of the Klein-Gordon-Zakharov equation in (1+1)-dimensions with power law nonlinearity,” Journal of Applied Mathematics, vol. 2013, Article ID 972416, 7 pages, 2013. View at Publisher · View at Google Scholar
  18. A. Biswas and M. Song, “Soliton solution and bifurcation analysis of the Zakharov-Kuznetsov-Benjamin-Bona-Mahoney equation with power law nonlinearity,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, pp. 1676–1683, 2013.
  19. M. Song, C. Yang, and B. Zhang, “Exact solitary wave solutions of the Kadomtsov-Petviashvili-Benjamin-Bona-Mahony equation,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1334–1339, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. B.-G. Zhang, Z.-R. Liu, and Q. Xiao, “New exact solitary wave and multiple soliton solutions of quantum Zakharov-Kuznetsov equation,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 392–402, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. B.-G. Zhang, S.-Y. Li, and Z.-R. Liu, “Homotopy perturbation method for modified Camassa-Holm and Degasperis-Procesi equations,” Physics Letters A, vol. 372, no. 11, pp. 1867–1872, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Li and F. Chen, “Exact travelling wave solutions and their dynamical behavior for a class coupled nonlinear wave equations,” Discrete and Continuous Dynamical Systems. Series B, vol. 18, no. 1, pp. 163–172, 2013. View at MathSciNet
  23. J. Li, “Existence of exact families of traveling wave solutions for the sixth-order Ramani equation and a coupled Ramani equation,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 22, no. 1, Article ID 1250002, 2 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. C. Pan and Z. Liu, “Further results on the traveling wave solutions for an integrable equation,” Journal of Applied Mathematics, Article ID 681383, 6 pages, 2013. View at Zentralblatt MATH · View at MathSciNet
  25. Z. Liu and Y. Liang, “The explicit nonlinear wave solutions and their bifurcations of the generalized Camassa-Holm equation,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 21, no. 11, pp. 3119–3136, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. H.-T. Chen, S.-H. Yang, and W.-X. Ma, “Double sub-equation method for complexiton solutions of nonlinear partial differential equations,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4775–4781, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  27. W.-X. Ma and Y. Liu, “Invariant subspaces and exact solutions of a class of dispersive evolution equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 10, pp. 3795–3801, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. Wang, X. Li, and J. Zhang, “The (G/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  29. M. Wang, J. Zhang, and X. Li, “Application of the (G/G)-expansion to travelling wave solutions of the Broer-Kaup and the approximate long water wave equations,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 321–326, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  30. D. D. Ganji and M. Abdollahzadeh, “Exact traveling solutions of some nonlinear evolution equation by (G/G)-expansion method,” Journal of Mathematical Physics, vol. 50, no. 1, Article ID 013519, p. 10, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  31. Y.-B. Zhou and C. Li, “Application of modified G/G-expansion method to traveling wave solutions for Whitham-Broer-Kaup-like equations,” Communications in Theoretical Physics, vol. 51, no. 4, pp. 664–670, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  32. H. Zhang, “New application of the (G/G)-expansion method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, pp. 3220–3225, 2009.
  33. S. Zhang, J. L. Tong, and W. Wang, “A generalized (G/G)-expansion method for the mKdV equation with variable coefficients,” Physics Letters A, vol. 372, pp. 2254–2257, 2008.
  34. J. Zhang, X. Wei, and Y. Lu, “A generalized (G/G)-expansion method and its applications,” Physics Letters A, vol. 372, no. 20, pp. 3653–3658, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  35. W. A. Li, H. Chen, and G. C. Zhang, “The (ω/g)-expansion method and its application to Vakhnenko equation,” Chinese Physics B, vol. 18, pp. 400–405, 2009.
  36. W. X. Ma and B. Fuchssteiner, “Explicit and exact solutions to a Kolmogorov-Petrovskii-Piskunov equation,” International Journal of Non-Linear Mechanics, vol. 31, no. 3, pp. 329–338, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. W.-X. Ma and J.-H. Lee, “A transformed rational function method and exact solutions to the 3+1 dimensional Jimbo-Miwa equation,” Chaos, Solitons & Fractals, vol. 42, no. 3, pp. 1356–1363, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. W.-X. Ma and Z. Zhu, “Solving the (3+1)-dimensional generalized KP and BKP equations by the multiple exp-function algorithm,” Applied Mathematics and Computation, vol. 218, no. 24, pp. 11871–11879, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  39. V. O. Vakhnenko and E. J. Parkes, “The two loop soliton solution of the Vakhnenko equation,” Nonlinearity, vol. 11, no. 6, pp. 1457–1464, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet